MAUDE Adverse Event Report: ARTHREX, INC. KL FBTK RC, (WH/BLK)TT & (BLU)#2 MTS; ARTHROSCOPIC ACCESSORIES

ARTHREX, INC. KL FBTK RC, (WH/BLK)TT & (BLU)#2 MTS; ARTHROSCOPIC ACCESSORIES
Model Number KL FBTK RC, (WH/BLK)TT & (BLU)#2 MTS
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 17th nov 2025, it was reported by an arthrex's employee via an email that for 1 unit of ar-3652tsp, fibertak® rc suture anchor, (blue), and 1 unit of ar-3653sp, knotless 2.6 fibertak® rc soft anchor, 1.7 mm tigertape¿ loop(white/black), # 2 tensionable suture (blue), self-punching, qty.(b)(4), the ar-3652tsp was misaligned during use.Ar-3653sp was changed to and the surgeon used the drill and sleeve, but the anchor was still pulled out.This was detected during an instability procedure on (b)(6) 2025.The procedure was completed successfully by opening another type of anchor.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint device was not received for evaluation.Based on the information provided, which may include the returned device (if available), pictures, videos, event descriptions, and any additional field data, arthrex concluded the most likely cause of the reported failure.The most likely cause of the reported failure is a user error, including improper bone preparation and/or improper surgical technique associated with the device.The complaint allegation was confirmed upon reviewing the customer's attached picture, which displayed two devices; it was noted that the inserter of the ar-3653sp knotless 2.6 fibertak® rc soft anchor, 1.7 mm tigertape¿ loop(white/black), #2 tensionable suture (blue), self-punching, qty.5 holding the anchor at the tip with the tails damaged.

Brand Name
KL FBTK RC, (WH/BLK)TT & (BLU)#2 MTS
Common Device Name
ARTHROSCOPIC ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23719748
Report Number1220246-2025-05432
Device Sequence Number10150793
Product Code MBI
UDI-Device Identifier00888867370043
UDI-Public(01)00888867370043(11)241224(17)291130(10)15365643
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K251809
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberKL FBTK RC, (WH/BLK)TT & (BLU)#2 MTS
Device Catalogue NumberAR-3653SP
Device Lot Number15365643
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2025
Supplement Date Received by Manufacturer03/09/2026
Initial Report FDA Received Date12/04/2025
Supplement Report FDA Received Date03/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown